HIV and AIDS
Ask HIV and AIDS Experts. Get Answers to Your HIV and AIDS Questions
Thank you for your question.
You do not have HIV or syphilis.
Your tests are conclusive.
I think that it is your anxiety that is getting the better of you.
The few red spots that you are having can happen due a number of other causes and I would recommend that you should see a skin doctor for these spots just to confirm the diagnosis.
If the skin doctor (dermatologist) is not sure he/she will do a skin biopsy to confirm the diagnosis, but I am sure this is not related to HIV or syphilis because if it were you would have known it already.
Let me know if you have more questions.
Please rate me by clicking on one of the rating options at your end.
I am pretty sure it is your anxiety that is getting the better of you.
Skin problems, like the one that you mentioned, are very common in any person.
So I would not related them to either HIV or syphilis particularly since these tests were conclusively negative at the times that you had been tested for them.
I think that you should be on something for your anxiety, something like lexapro and also something like alprazolam for panic attacks or severe anxiety off and on.
So I would recommend that you be seen by a psychiatrist.
You certainly do need help calming your nerves.
Please rate me by clicking on one of the rating options as that is the only way I am credited on here.